# SDR UALA2011090704859

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 70,836 hours, 26,911 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1LT EXTERIOR FUSELAGE EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED LAMP, NO HELP.  SUSPECT SOCKET.  RELAMPED AND EMERGENCY SLIDE LIGHT, CHECKED OK.
